Pennsylvania, 2007Flash Flooding and Hail in Pennsylvania, June 8, 2007
June 8, 2007 · NWS PBZ · 27 events in 14 counties and zones
A strong cold front moving southeast from the Great lakes produced widespread severe weather across Southeast Ohio, Western Pennsylvania, and Northern West Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $49,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moving southeast from the Great lakes produced widespread severe weather across Southeast Ohio, Western Pennsylvania, and Northern West Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 8, 2:06 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 8, 2:06 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
306 PM EDT FRI JUN 8 2007
.SYNOPSIS...
COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST THIS EVENING.
SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE THROUGH 9 PM. FRONT
WILL BE SOUTH OF CWA BY MIDNIGHT WITH HIGH PRESSURE BUILDING IN FOR
THE WEEKEND BRINGING COOLER AND DRIER AIR. BLOCKY UPPER AIR
PATTERN DEVELOPS NEXT WEEK KEEPING HIGH PRESSURE OVER EASTERN U.S.
WITH FIRST CHANCE OF RAIN LATE THURSDAY OR FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
CAPES 2500 TO 3000 AHEAD OF FRONT THIS AFTERNOON MAY LEAD TO
POSSIBLE SEVERE THUNDERSTORMS. WET BULB ZERO AROUND 10500 FT THIS
AFTERNOON SO LARGE HAIL SHOULD BE MINIMAL WITH DAMAGING WINDS THE
GREATEST THREAT. COLD FRONT EXPECTED TO BE ALONG NORTHWEST BORDER
OF CWA BY 00Z...VICINITY OF PIT BY 03Z AND SOUTH OF CWA BY 06Z.
HIGH PRESSURE BUILDS IN BY SATURDAY MORNING WITH DRIER AIR AND
CLEARING SKIES BY DAYBREAK...EXCEPT IN WV MOUNTAINS WHERE CLOUDS
MAY LINGER TIL MID MORNING.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
HIGH PRESSURE REMAINS ANCHORED OVER MID ATLANTIC THROUGH THE
WEEKEND WITH SEASONABLE TEMPERATURES AND GENERALLY CLEAR SKIES.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DRY WEATHER WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. NEXT
CHANCE FOR RAIN LOOKS TO RETURN ON THURSDAY NIGHT OR FRIDAY AS
WARM FRONT MOVES NORTHEAST THROUGH OHIO RIVER VALLEY.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AT 1830Z LINE OF THUNDERSTORMS DEVELOPING NORTHEAST FROM ZZV
TOWARDS PIT AND MOVING SLOWLY EAST-NORTHEAST. SECOND LINE OF
STORMS VICINITY OF WESTERN LAKE ERIE WILL MOVE EAST TO NEAR CLE BY
00Z AND PIT BY 03Z...AND OUT OF AREA BY 06Z. GENERALLY VFR
CONDITIONS OUTSIDE OF THUNDERSTORMS WITH IFR CIGS AND VSBYS IN
THUNDERSTORMS WITH POSSIBLE GUSTS TO 50 KTS TIL 02Z. CLEARING
SKIES BY 12Z WITH VFR CONDITIONS THROUGH THE WEEKEND.
NO SIGNIFICANT WEATHER IS EXPECTED FOR MONDAY THROUGH TUESDAY AS
HIGH PRESSURE HOLDS ACROSS THE REGION.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Jun 8, 12:10 PM EST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
110 PM EDT FRI JUN 8 2007
OHZ039>041-048>050-057>059-068-069-PAZ020-021-029>032-WVZ001>004-012-
021>023-091715-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-
WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-PRESTON-
110 PM EDT FRI JUN 8 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH
A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. AHEAD OF THIS
FRONT SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION.
SOME OF THESE STORMS WILL BE SEVERE WITH THE MAIN THREAT BEING DAMAGING
WINDS AND LARGE HAIL. THE THREAT OF SEVERE WEATHER WILL END BEHIND
THE FRONT AROUND 10 PM.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-PAZ007>009-013>016-022-023-WVZ041-091715-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
ARMSTRONG-INDIANA-TUCKER-
110 PM EDT FRI JUN 8 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.
A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. AHEAD OF THIS
FRONT SHOWERS AND THUNDERSTORMS WILL DEVELOP. THERE IS A MODERATE
RISK THAT THESE STORMS COULD REACH SEVERE LEVELS. THE MAIN THREAT
WILL BE DAMAGING WINDS AND LARGE HAIL. THE SEVERE WEATHER THREAT
WILL END BEHIND THE FRONT AROUND 1000 PM EDT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 8, 1:32 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
232 PM EDT FRI JUN 8 2007
OHZ057-058-081930-
GUERNSEY OH-MUSKINGUM OH-
232 PM EDT FRI JUN 8 2007
...THUNDERSTORMS WITH VERY HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...MUSKINGUM AND GUERNSEY...
AT 229 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS MOVING ACROSS MUSKINGUM AND GUERNSEY
COUNTIES AT 30 MPH. THESE STORMS CONTAIN TORRENTIAL DOWNPOURS AND
FREQUENT LIGHTNING. PEA SIZE HAIL IS ALSO POSSIBLE WITH THESE STORMS.
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Jun 8, 2:39 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
339 PM EDT FRI JUN 8 2007
OHZ049-050-058-059-068-069-WVZ003-004-012-021>023-082145-
HARRISON-JEFFERSON OH-GUERNSEY-BELMONT-NOBLE-MONROE-OHIO-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-
INCLUDING THE CITIES OF...CADIZ...HOPEDALE...STEUBENVILLE...
CAMBRIDGE...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...
BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA
339 PM EDT FRI JUN 8 2007
...STRONG THUNDERSTORMS TO MOVE ACROSS THE REGION...
SCATTERED STRONG THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF
SOUTHEAST OHIO AND NORTHERN WEST VIRGINA THROUGH 530 PM EDT.
THESE STORMS WILL CONTAIN TORRENTIAL DOWNPOURS...FREQUENT
LIGHTNING AND WIND GUSTS UP TO 40 MPH. PEA SIZE HAIL IS ALSO
POSSIBLE WITH THESE STORMS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772 ...WHEN YOU
CAN DO SO SAFELY.
Local storm report, Jun 8, 2:49 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 10 NE CAMBRIDGE 40.13N 81.45W
06/08/2007 GUERNSEY OH EMERGENCY MNGR
TREES DOWN ALONG PARKER RD IN SALT FORK STATE PARK.
&&
TPARRISHSpecial weather statement, Jun 8, 2:55 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT FRI JUN 8 2007
OHZ039>041-PAZ013-082030-
CARROLL OH-COLUMBIANA OH-LAWRENCE PA-TUSCARAWAS OH-
355 PM EDT FRI JUN 8 2007
...THUNDERSTORMS...
THUNDERSTORMS TO AFFECT THE FOLLOWING
COUNTIES...COLUMBIANA...TUSCARAWAS...CARROLL AND LAWRENCE...
AT 354 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTH OF HOMEWORTH TO 30 MILES WEST OF BOLIVAR...OR ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF HOMEWORTH TO 25 MILES NORTH OF
LAYLAND...MOVING EAST AT 30 MPH. LARGE HAIL...WIND DAMAGE...AND
FUNNEL CLOUDS HAVE BEEN REPORTED WITH THESE STORMS.
THESE STORMS WILL MOVE INTO COLUMBIANA...TUSCARAWAS...CARROLL AND
LAWRENCE BY 415 PM.
MOVE INDOORS WHEN THESE STORMS APPROACH AND STAY TUNED FOR POSSIBLE
WARNINGS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
15
Local storm report, Jun 8, 3:33 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG CLEARVIEW 40.14N 80.69W
06/08/2007 OHIO WV EMERGENCY MNGR
TREES DOWN ALONG BEANS HILL ROAD.
&&
KLOWRIEEvent by event
19 thunderstorm wind, 4 hail, 4 flash flood. Local standard time, as filed.
Thunderstorm Wind, Lawrence
- When
- June 8, 3:36 PM EST
- Where
- Lawrence County, New Bedford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 41.100, -80.520
Law enforcement reported trees and power lines down in New Bedford.
Thunderstorm Wind, Mercer
- When
- June 8, 3:40 PM EST
- Where
- Mercer County, West Middlesex
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 41.180, -80.450
Trees down reported in West Middlesex.
Thunderstorm Wind, Greene
- When
- June 8, 3:45 PM EST
- Where
- Greene County, 6 mi W of Waynesburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.900, -80.313
Trees down 6SM W Waynesburg.
Hail, Mercer
- When
- June 8, 3:45 PM EST
- Where
- Mercer County, West Middlesex
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 41.180, -80.450
The public reported nickel size hail in West Middlesex.
Thunderstorm Wind, Lawrence
- When
- June 8, 3:50 PM EST
- Where
- Lawrence County, Volant
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- NWS Employee
- Coordinates
- 41.120, -80.250
Numerous trees reported down in and around Neshannock Township with a few across roadways.
Thunderstorm Wind, Lawrence
- When
- June 8, 4:05 PM EST
- Where
- Lawrence County, New Castle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.000, -80.350
Law enforcement reported trees down in New Castle.
Thunderstorm Wind, Lawrence
- When
- June 8, 4:10 PM EST
- Where
- Lawrence County, 6 mi N of New Castle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 41.087, -80.350
Trees down, damage to power lines and mobile trailer along State Route 208 in Wilmington.
Hail, Allegheny
- When
- June 8, 4:15 PM EST
- Where
- Allegheny County, Mc Keesport
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.330, -79.830
The public reported nickel size hail in McKeesport.
Thunderstorm Wind, Butler
- When
- June 8, 4:15 PM EST
- Where
- Butler County, Harrisville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.130, -80.020
Trees reported down by law enforcement in Harrisville.
Thunderstorm Wind, Washington
- When
- June 8, 4:15 PM EST
- Where
- Washington County, Marianna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.030, -80.080
Numerous trees down on local roads.
Thunderstorm Wind, Venango
- When
- June 8, 4:27 PM EST
- Where
- Venango County, Clintonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 41.200, -79.880
Emergency management reported power lines down in Clintonville.
Thunderstorm Wind, Greene
- When
- June 8, 4:30 PM EST
- Where
- Greene County, Jefferson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.930, -80.070
Hail, Allegheny
- When
- June 8, 4:41 PM EST
- Where
- Allegheny County, 0.25 mi SW of East Mc Keesport
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.377, -79.803
The public reported nickel size hail in North Versailles Township.
Thunderstorm Wind, Fayette
- When
- June 8, 4:45 PM EST
- Where
- Fayette County, Brownsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.020, -79.900
Trees reported down in Brownsville, Newell, and Perryopolis.
Thunderstorm Wind, Westmoreland
- When
- June 8, 4:50 PM EST
- Where
- Westmoreland County, Greensburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 40.300, -79.550
Tree down on house along Bruston Avenue in Greensburg. Trees also down throughout other locations in Greensburg.
Thunderstorm Wind, Clarion
- When
- June 8, 4:50 PM EST
- Where
- Clarion County, Knox
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.230, -79.550
Thunderstorm Wind, Indiana
- When
- June 8, 4:50 PM EST
- Where
- Indiana County, 8 mi W of Indiana
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.630, -79.302
Trees down along Parkwood Road in Armstrong Township.
Thunderstorm Wind, Beaver
- When
- June 8, 5:00 PM EST
- Where
- Beaver County, Ohioville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.680, -80.500
Trees down in Ohioville and Economy.
Thunderstorm Wind, Armstrong
- When
- June 8, 5:00 PM EST
- Where
- Armstrong County, Leechburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.630, -79.600
Thunderstorm Wind, Clarion
- When
- June 8, 5:15 PM EST
- Where
- Clarion County, Clarion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 41.220, -79.400
Many large limbs down along Miola Road from Toby Bridge to Cook Forest.
Hail, Jefferson
- When
- June 8, 5:25 PM EST
- Where
- Jefferson County, Reynoldsville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.100, -78.900
Penny size hail reported in Reynoldsville.
Thunderstorm Wind, Jefferson
- When
- June 8, 5:30 PM EST
- Where
- Jefferson County, 3 mi SW of Sigel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 41.249, -79.161
Trees and limbs down along SR-949, Roseville-Sigel Road, and O'Donnel Road.
Thunderstorm Wind, Jefferson
- When
- June 8, 5:40 PM EST
- Where
- Jefferson County, Big Run
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.970, -78.870
Power lines down across Rt. 19 in front of fire hall.
Flash Flood, Allegheny
- When
- June 8, 5:40 PM EST to 6:40 PM EST
- Where
- Allegheny County, Springdale
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.530, -79.770
A trained spotter reported ten inches of water across Freeport Road.
Flash Flood, Allegheny
- When
- June 8, 5:45 PM EST to 6:45 PM EST
- Where
- Allegheny County, Springdale
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.530, -79.770
Person reported trapped in a vehicle with flood waters up to windows along Pittsburgh Street.
Flash Flood, Westmoreland
- When
- June 8, 6:05 PM EST
- Where
- Westmoreland County, New Kensington
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.570, -79.770
Law enforcement reports flooding in area.
Flash Flood, Allegheny
- When
- June 8, 6:15 PM EST to 7:15 PM EST
- Where
- Allegheny County, Springdale
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.530, -79.770
Roadway flooding continued in area and along Pittsburgh Street.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Ohio, June 8, 2007$294 million · 4.25 in hail · 45 events
- Lightning Strike in Ohio, June 8, 20071 death · 1 event
- Lightning Strike in Minnesota, June 8, 20071 death · 1 event
- Hail and Damaging Winds in Florida, June 8, 20071 injured · $1.2 million · 1.75 in hail · 10 events
- Damaging Winds in New York, June 8, 2007$305,000 · 55 kt wind · 25 events
- Hail and Damaging Winds in Tennessee, June 8, 2007$213,000 · 60 kt wind · 17 events
- Damaging Winds and Lightning Strike in Illinois, June 8, 20071 injured · $199,000 · 70 kt wind · 5 events
- Damaging Winds in Pennsylvania, June 8, 2007$153,000 · 74 kt wind · 6 events
- Damaging Winds and Lightning Strike in Kentucky, June 8, 20072 injured · $52,000 · 60 kt wind · 11 events
- Damaging Winds and Lightning Strikes in Kentucky, June 8, 2007$106,000 · 74 kt wind · 8 events
- Damaging Winds in Kentucky, June 8, 2007$69,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in Georgia, June 8, 2007$79,000 · 1 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36590, 36597, 36591, 36598, 36599, 36595, 36596, 36592, 36594, 36600, 36602, 36606, 36620, 36593, 36608, 36610, 36612, 36607, 36609, 36611, 36614, 36617, 36619, 36623, 36621, 36624, 36622.